question-icon

Suggest treatment for mild traumatic brain injury

default
Posted on Thu, 14 May 2015
Question: Why was I given arthotec med for a mtbi?
Mtbi causing worsening headaches after 4 months. Is this normal?
doctor
Answered by Dr. Swarnava Dattagupta (1 hour later)
Brief Answer:
Get a CT scan done

Detailed Answer:
Hello.
Welcome to HCM.
This is Dr. Swarnava Dattagupta answering your query.

I understand your concern.
First of all, MTBI or mild traumatic brain injury is a type of brain injury we commonly know as concussion. There is mild inflammation of the brain which can cause symptoms like headache, nausea etc. Arthrotec contains diclofenac and misoprostol. Diclofenac reduces pain in inflammation whereas misoprostol counteracts the adverse gastric effect of diclofenac.
Now, headache is common with concussion but after 4 months, worsening headache should be dealt seriously. A CT scan brain is advised and take Acetaminophen tablet in case of headache. Any significant brain injury should be ruled out by CT scan.
You can consult your treating doctor about the above and get back to me with the reports.

Hope this was helpful.
Consult me for further queries.
Regards.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Swarnava Dattagupta

General & Family Physician

Practicing since :2013

Answered : 906 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for mild traumatic brain injury

Brief Answer: Get a CT scan done Detailed Answer: Hello. Welcome to HCM. This is Dr. Swarnava Dattagupta answering your query. I understand your concern. First of all, MTBI or mild traumatic brain injury is a type of brain injury we commonly know as concussion. There is mild inflammation of the brain which can cause symptoms like headache, nausea etc. Arthrotec contains diclofenac and misoprostol. Diclofenac reduces pain in inflammation whereas misoprostol counteracts the adverse gastric effect of diclofenac. Now, headache is common with concussion but after 4 months, worsening headache should be dealt seriously. A CT scan brain is advised and take Acetaminophen tablet in case of headache. Any significant brain injury should be ruled out by CT scan. You can consult your treating doctor about the above and get back to me with the reports. Hope this was helpful. Consult me for further queries. Regards.